Proceedings of GCM10 – Cluj 2011

  • Post category:Proceedings

Special Issue “The 10th International Symposium on Generalized Convexity and Monotonicity (GCM10)” published in the “Journal of Global Optimization”, vol. 57, issue 3, November 2013, edited by Boris S. Mordukhovich, Nicolae Popovici, Ruey-Lin Sheu. Electronic ISSN 1573-2916, Print ISSN 0925-5001, The journal is listed in the ISI Science Citation Index.

Table of Contents

  • Preface: special issue of JOGO–GCM10. Boris S. Mordukhovich, Nicolae Popovici, Ruey-Lin Sheu. Pages 613-615.
  • Enhancing computations of nondominated solutions in MOLFP via reference points. João Paulo Costa, Maria João Alves. Pages 617-631.
  • Characterization and recognition of d.c. functions. Ivan Ginchev, Denitza Gintcheva. Pages 633-647.
  • Generalized convexity for non-regular optimization problems with conic constraints. B. Hernández-Jiménez, R. Osuna-Gómez, M. A. Rojas-Medar, L. Batista dos Santos. Pages 649-662.
  • Projections onto convex sets on the sphere. O. P. Ferreira, A. N. Iusem, S. Z. Németh. Pages 663-676.
  • Characterizations of pseudoconvex functions and semistrictly quasiconvex ones. Vsevolod I. Ivanov. Pages 677-693.
  • Strongly convex set-valued maps. Hugo Leiva, Nelson Merentes, Kazimierz Nikodem, José Luis Sánchez. Pages 695-705.
  • On the uniqueness of Cournot equilibrium in case of concave integrated price flexibility. Pierre von Mouche, Federico Quartieri. Pages 707-718.
  • On the differentiability of the support function. C. Zălinescu. Pages 719-731.